# SDR CAL960136

- Difficulty date: January 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73751
- Make and model: Boeing 727227
- Aircraft serial: 21247
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 644
- Part time: 49,249 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 31J - INSPECTION FOUND FLOOR SUPPORT CORRODED AROUND ANCHOR NUTS AT BS 644 ABOVE STRINGER 28R.  THE FLOOR SUPPORT FITTING WAS REMOVED AND REPLACED.  A DOUBLER AND FILLER REPAIR WAS FABRICATED AND INSTALLED IAW SRM 51-40-4, 51-10-2, AND 51-40-2.  (M)
